I have been on 150 mg of zoloft for yrs. I recently cut back to 100 mg daily. I have been feeling aches and pains all over my body, and very tired. Could this be asa result of the reduction in medicine?
Hello libra1007. Good question. It might be. I was on zoloft some time ago. My dose was 250mg. I stopped taking it because of fatique. Feeling tired. most of the medications that Ive taken to fight my anxiety levels seem to do that. Leaving me tired. All be they from different drug families. I was on stelazine, at one time. It left me often feeling sore but in my hands at that time. There is a condition named dystonia, muscle stiffness. It is a side effect in some psychiatric drugs. Maybe thats what you are feeling, aches. If you enter on top of the page, search engine, "zoloft" and then click on the link patient reviews. You might read up on the reviews and find something there. best to you
Hello Libra100! I have been on Zoloft for many years and did try to reduce my medication from 200 mg to 150 mg. I did not have any aches and pains or fatigue. My anxiety and depression increased so I am now back on 200 mg. When I worked as a psyche nurse I do nor recall any of our patients having any medical symptoms as you have described. Depression can, however, cause fatigue. Do you think that you may have a virus? Is there a reason why you cut back on the Zoloft? You should never try cutting back on your meds without talking to your doctor first. I was sorry that I did! Well please see your doctor to discuss reducing your Zoloft. I wish you the best! Sweetie Pie
- Zoloft Information for Consumers
- Zoloft Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zoloft (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Aug 2012 • 6 answers
Posted 14 Dec 2013 • 1 answer
Posted 20 Jul 2016 • 0 answers
Posted 28 Nov 2016 • 2 answers
Entresto - I'm on the mid level dose after a month on the low dose. I notice total body aches ( like
Posted 11 Jan 2017 • 0 answers